| Model Number |
DIB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a3b, a4 and a5: unknown/ asked but not available.Section b3: date of event: unknown, not provided section d6a: if implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section e1:surgeon's email address and phone number: unknown/ asked but not available.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after the implantation of the preloaded intraocular lens (iol) into the patient's right eye as the surgeon noticed a crack in the center of the optic of the lens under the microscope.The lens was removed as the crack could cause visual disturbances.The lens was removed and replaced with same model and diopter lens in the same procedure.No other information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 6/10/2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device reveal that the plunger rod was partially advanced.Viscoelastic was observed throughout the cartridge; the cartridge tip was observed to be bent.The lens module, device assembly, plunger rod, and plunger rod advancement were inspected revealing no issues.The lens was received cut into two pieces and coated in the unknown liquid, (only one lens piece was received).The lens piece was cleaned revealing the lens was scratched and damaged.One haptic was torn.Conclusion the complaint issue lens damaged was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.